# SDR SWAA2024110140773

- Difficulty date: September 23, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP MEGAPHONE FWD GALLEY 7 AT FWD GALLEY AREA 2024-600163<[01] REPLACED MEGAPHONE FWD GALLEY 7 AT FWD GALLEY AREA I.A.W. SWA JOB CARD 725-031-00-05Y SEE TTG8R007MMZY STEP 2. A (1) ITEM (F).;[02] REPLACED MEGAPHONE FWD GALLEY 7 AT FWD GALLEY AREA I.A.W. SWA JOB CARD 725-031-00-05Y SEE TTG8R007MMZY STEP 2. A (1) ITEM (F).
